# SDR 2013FA0000662

- Difficulty date: November 20, 2013
- Submitted: November 20, 2013
- Operation: General aviation
- Aircraft: N722MA
- Make and model: Cessna 172S
- Aircraft serial: 172S11324
- Aircraft time: 93 hours
- Engine: Lyc IO360L2A
- Engine time: 93 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST 100 HOUR INSPECTION,  TIMING WAS CHECKED AND FOUND TO BE FOUR DEGREES OFF OF CORRECT TIMING. THIS HAS BEEN NOTED ON ALL NEW AIRCRAFT AND OVERHAULED ENGINES FROM MFG OVER THE LAST EIGHT TO TEN ENGINES & AIRCRAFT. TIMING WAS RESET TO PROPER SPECIFATIONS.  NO PROBLEMS WERE NOTED IN ENGINE PERFORMANCE PRIOR TO OR AFTER RETIMING THE MAGS.
